# SDR UIEA2018010400013

- Difficulty date: December 31, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 92,606 hours, 17,683 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  EICAS FOR THE WEATHER RADAR FAILED,  LEFT AND RIGHT RADAR.  OPS CHECKED THE NR 2 WEATHER RADAR WAS GOOD IAW AMM 34-43-00.  PERFORMED ACTION PLAN AP-13754 AND FIM 34-43 FT 805 SYSTEM OPS CHECKED NORMAL.
